I have had Crohns Disease for about 2 1/2 years and have had successful treatment with Imuran, and Remicaid if Infusions. at my last appointment my doctor said I could stop taking Pentasa --- I have been without a flare-up for almost a year. I also have ADHD which I take Vyvance 70 mg on weekdays ...... My question is this: Does Imuran and Remicaid and the previous medications taken to treat my Crohnes disease make it harder for me to loose weight? I am 39 years old and have 2 children, I am 5.4' and weigh 220 lbs...... I have been able to loose weight here and there but cant keep it off..... I also recently started taking Prestique which typically patients loose an average of 10 lbs however I have not been able to loose any.... Do you have any suggestions that would help me loose some weight, I do have a treadmill and occassionally walk, however I work full time and quite often am very fatigued......
thank you very much for your time .... Teresa Pierce
You medications should really not make it more difficult to lose weight. What may work is really healthy diet and controlling your thyroid function. Did you get checked for thyroid disfunction?